| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported hole in port access needle which cause leakage when flushing.There was no patient injury.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking infusion sets is confirmed; however, the exact cause could not be determined.One 20 ga x 0.75 in.Powerloc max infusion set was returned for evaluation.An initial visual observation revealed some biological residue in the sample.A functional test of flushing the infusion set with water using a 12 ml syringe was performed.A leak was observed in the tubing just distal to the luer hub.A microscopic observation revealed a split in the tubing just distal to the luer hub.The surface of the split was observed to have striation-like patterns and radiating tear marks.The edges of the split was observed to be uneven with a rough texture.The investigation findings are indicative of flexural fatigue-based failure, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors may have contributed.The device is a supplied component and the supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.